# SDR JJBA20240209023

- Difficulty date: February 2, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 23-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (5X) FOUND ON LH OMEGA BEAM #2 FLOOR STRUCTURE BTW FR 23-30. CF2, LH OMEGA BEAM #2 FLOOR STRUCTURE BTW 23-30 REMOVED FOR REPLACEMENT. CF2, LH OMEGA BEAM #2 BTW  23-30 REPLACED
